MathSciNet Relay Station
MathSciNet bibliographic data
MR2677978 42B25 (47G30)
Coriasco, Sandro; Ruzhansky, Michael On the boundedness of Fourier integral operators on $L\sp p(\Bbb R\sp n)$. C. R. Math. Acad. Sci. Paris 348 (2010), no. 15-16, 847–851.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement